Institutions | About Us | Help | Gaeilge
rian logo


Mark
Go Back
Malformation risks of antiepileptic drug monotherapies in pregnancy: updated results from the UK and Ireland Epilepsy and Pregnancy Registers.
Campbell, E; Kennedy, F; Russell, A; Smithson, W H; Parsons, L; Morrison, P J; Liggan, B; Irwin, B; Delanty, N; Hunt, S J; Craig, J; Morrow, J
Antiepileptic drug (AED) exposure during pregnancy increases the risk of major congenital malformations (MCMs). The magnitude of this risk varies by AED exposure. Here we provide updated results from the UK Epilepsy and Pregnancy Register of the risk of MCMs after monotherapy exposure to valproate, carbamazepine and lamotrigine.
Keyword(s): PREGNANCY; EPILEPSY; MEDICINES MANAGEMENT
Publication Date:
2014
Type: Journal article
Peer-Reviewed: Unknown
Language(s): English
Contributor(s): Neurology Department, Belfast Health and Social Care Trust, Royal Victoria Hospital, Belfast, Co Antrim, UK.
Institution: Lenus
First Indexed: 2016-04-23 07:01:47 Last Updated: 2017-05-12 07:09:58